Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A large prime gap


Author: Sol Weintraub
Journal: Math. Comp. 36 (1981), 279
MSC: Primary 10A25
DOI: https://doi.org/10.1090/S0025-5718-1981-0595062-1
MathSciNet review: 595062
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A prime gap of 654 (653 consecutive composites) is found near $ {1.1 \times 10^{16}}$.


References [Enhancements On Off] (What's this?)

  • [1] R. Brent, "The first occurrence of large gaps between successive primes," Math. Comp., v. 27, 1973, pp. 959-963. MR 0330021 (48:8360)
  • [2] D. Shanks, "On maximal gaps between successive primes," Math. Comp., v. 18, 1964, pp. 646-651. MR 0167472 (29:4745)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1981-0595062-1
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society